# SDR BAQA085935

- Difficulty date: April 8, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Aircraft: N967LS
- Make and model: Bolkms BK117A1
- Aircraft serial: 7067
- Aircraft time: 7,111 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 78805191703
- Part serial: UWD06901765
- Condition: Damaged
- Location: Wx Radar Sys
- Part time: 251 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER LEFT PUSH BUTTON RECESSED. REPLACED WITH SERVICEABE UNIT.
